# SDR CALA2024030500639

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 76,755 hours, 26,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149A765514
- Condition: Missing
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA  FAIRING 193AL FWD OF LH WHEEL WELL FOUND MAJORITY OF PANEL MISSING FROM AIRCRAFT.  REPLACEMENT PANEL ARRIVED PRE-DRILLED, AND HOLES DO NO ALIGN WITH NUTPLATES,   INSTALLED REPLACEMENT PANEL.
